# SDR A6WA2018092846091

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LONGERON ATTACH BRACKET CRACKED AT FS 473.15.     REPLACED BRACKET IAW CRJ200 SRM 51-42-06, 51-42-21, 51-45-00.
